×

zbMATH — the first resource for mathematics

Sur un théorème de Thue. (French) Zbl 0245.20052

MSC:
20M05 Free semigroups, generators and relations, word problems
03D40 Word problems, etc. in computability and recursion theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Thue, A, Über die gegenseitige lage gleicher teile gewisser zeichenreihen, Skr. vid. kristiania I. mat. naturv. klasse, I, 1-67, (1912), cité dans une courte “note historique” de · JFM 44.0462.01
[2] Shepherdson, J.C, Math. gaz., 42, 306, (1958), Note 2813, qui en donne un bref résumé
[3] Aršon, S.E, Mat. prosv., No. 2, 24, (1934)
[4] Aršon, S.E, Mat. sb., 2, 44, 769-779, (1937), avec résumé français. L’auteur construit une suite sans carré sur un alphabet de n lettres (n ⩾ 3)à l’aide des permutations sur 1, 2, …, n
[5] Morse, M, A solution of the problem of infinite play in chess, Bull. amer. math. soc., 44, 632, (1938), Abstract 360, bref résumé de l’article [7] publié en 1944
[6] Morse, M; Hedlund, G.A, Symbolic dynamics, Amer. J. math., 60, 815-866, (1938), présente la notion de trajectoire sympobique récurrente qui intervient dans [7] · JFM 64.0798.04
[7] Morse, M; Hedlund, G.A, Unending chess, symbolic dynamics, and a problem in semigroups, Duke math. J., 11, 1-7, (1944), les auteurs construisent à partir de la trajectoire symbolique récurrente de Morse à deux générateurs une suite sans carré sur trois lettres · Zbl 0063.04115
[8] Gottschalk, W.H; Hedlund, G.A, A characterization of the Morse minimal set, (), 70-74, cet article revient sur les suites sur deux lettres, qui, comme la suite de Morse, ne contiennent pas de facteur BBb (où b est la première lettre du mot B) · Zbl 0134.42203
[9] Hawkins, D; Mientka, W.E, On sequences which contain no repetition, Math. student, 24, 185-187, (1956) · Zbl 0077.01903
[10] Leech, J, A problem on strings of beads, Math. gaz., 41, 277-278, (1957), Note 2726 · Zbl 0079.01101
[11] Zech, Th, Wiederholungsfreie folgen, Z. angew. math. mech., 38, No. 5/6, 206-209, (1958) · Zbl 0100.01904
[12] Braunholtz, C.H, An infinite sequence of 3 symbols with no adjacent repeats, Amer. math. monthly, 70, 675-676, (1963), construction rapide d’une suite sans carré sur un alphabet de trois lettres à l’aide du développement binaire de l’entier n
[13] Dean, R, A sequence without repeats on x, x−1, y, y−1, Amer. math. monthly, 72, 383-385, (1965) · Zbl 0135.01301
[14] Gardner, M; Gardner, M, The numerology of Dr matrix, (), 91-95, une abondante bibliographie sur les suites sans carré, avec des indications sur plusieursdes solutions citées. (Ce livre reprend les pages mathématiques de certains numéros de la revue Scientific American; les pages citées proviennent des numéros de Janvier et Février 1961)
[15] Yaglom, A.M; Yaglom, I.M, (), (trans.)
[16] Novikov, P.S, O periodičeskih gruppah, Dokl. akad. nauk SSSR, 127, No. 4, 749-752, (1959)
[17] Hall, M; Hall, M, Generators and relations in groups—the Burnside problem, dans, (), 78-80, fait le point sur le problème de Burnside, et en particulier analyse [16]
[18] Green, J.A; Rees, D, On semigroups in which xr = x, Proc. Cambridge philos. soc., 48, 35-40, (1952), étude du problème de Burnside pour les monoïdes · Zbl 0046.01903
[19] McLean, D, Idempotent semigroups, Amer. math. monthly, 61, 110-113, (1954), montre que les monoïdes idempotents libres à un nombre fini de générateurs sont finis · Zbl 0055.01404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.